Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On quasi-orthogonal polynomials


Author: David Dickinson
Journal: Proc. Amer. Math. Soc. 12 (1961), 185-194
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1961-0123749-2
MathSciNet review: 0123749
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bateman, Two systems of polynomials for the solution of Laplace's integral equation, Duke Math. J. vol. 2 (1936) pp. 569-577. MR 1545948
  • [2] T. S. Chihara, On quasi-orthogonal polynomials, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 765-767. MR 0086898 (19:263d)
  • [3] A. Erdélyi et al., Higher transcendental functions, New York, McGraw-Hill, 1953.
  • [4] M. C. Fasenmyer, Some generalized hypergeometric polynomials, Bull. Amer. Math. Soc. vol. 65 (1949) pp. 806-812. MR 0022276 (9:184b)
  • [5] -, A note on pure recurrence relations, Amer. Math. Monthly vol. 56 (1949) pp. 14-17. MR 0030044 (10:704b)
  • [6] J. Favard, Sur les polynomes de Tchebicheff, C. R. Acad. Sci. Paris vol. 200 (1935) pp. 2052-2053.
  • [7] S. O. Rice, Some properties of $ _3{F_2}( - n,n + 1,\zeta ;1,p;v)$, Duke Math. J. vol. 6 (1940) pp. 108-119. MR 0001412 (1:234b)
  • [8] M. Riesz, Sur le problème des moments. Troisième note, Arkiv för Matematik, Astronomi och Fysik, vol. 17 (1923).
  • [9] J. Shohat, The relation of the classical orthogonal polynomials to the polynomials of Appell, Amer. J. Math. vol. 58 (1936) pp. 453-464. MR 1507168

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0123749-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society